Ok, so on my last day of my period (Sat. 8) I had sex with my boyfriend and it was unprotected and he cam faster than normal and he cam partially in me (he was in the motion of putting it in and we realized what happened and most was out on the seat). this was at 2am in the morning at 9 am that same morning I went and got Next Choice, it was just the single dosage though. I took it imediatly. and since then have been fine, but yesterday I started feeling a pain in my lower abdomen like cramping I get before my period. But I just got off my period a week ago, today I started to bleed. Is it TOO soon to start my next period? I've had experiences before where after taking a next choice pill my period came 2 weeks later but those were the 2 pill sets. I'm just wondering if taking it so soon could it be spotting from getting pregnant or just another cycle already starting cause of the hormones. the month before I also took a next choice and then was told the hormones will make my period come quicker.